# SDR VNAA202511210014

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATCH PIN INTERCOSTAL LEFT TO STG•R 27 AND BTW FS394 TO FS400 INTERNAL STRUCTURE AT AVIONICS COMPARTMENT.   LATCH PIN INTERCOSTAL LEFT TO STGR27 AND BTW FS394 TO FS400 INTERNAL STRUCTURE AT AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
